Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 37, NWS Birmingham, AL

July 23, 2013Montgomery County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jul 23, 2013, 3:14 PM CDT for Montgomery County, Alabama. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 3:14 PM CDT (20:14 UTC)
Expired
Jul 23, 2013, 6:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 54 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:15 PM CDTFLASH FLOOD1 Sw Montgomery, ALVERY HEAVY RAINS OF AROUND 1 INCH FELL WITHIN 30 MINUTES OVER PORTIONS OF MONTGOMERY. THIS RESULTED IN AT LEAST ONE LOCATION...E OGDEN AVENUE AND NORMAN BRIDGE RD TO BE IMPASSABLE WITH WATER FLOWING ACROSS THE ROAD.
Jul 23, 4:30 PM CDTFLASH FLOOD1 S Montgomery, ALFLOODING WAS REPORTED AT OGDEN AVENUE AND NORMAN BRIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1182 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

695 
WGUS54 KBMX 232014
FFWBMX
ALC101-232300-
/O.NEW.KBMX.FF.W.0037.130723T2014Z-130723T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 600 PM CDT

* AT 313 PM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING   
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 1 TO 
2 INCHES OF RAIN MAY OCCUR IN A SHORT PERIOD OF TIME. DUE TO THE 
RAINFALL THAT OCCURRED YESTERDAY...MONTGOMERY IS MORE SUSCEPTIBLE TO 
FLOODING THIS AFTERNOON.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONTGOMERY...ALABAMA STATE CAPITOL...ALABAMA STATE UNIVERSITY...
  AUBURN UNIVERSITY IN MONTGOMERY...BOB WOODRUFF LAKE...BOYLSTON...
  CANTELOUS...DANNELLY FIELD...EASTDALE MALL...GUNTER AIR FORCE
  BASE...HOPE HULL...HUNTER...HYUNDAI MOTORS OF ALABAMA...LAGOON
  PARK...MAXWELL AIR FORCE BASE...MONTGOMERY RIVERWALK STADIUM...
  MONTGOMERY ZOO...MOUNT MEIGS...PIKE ROAD...PINEDALE...PINTLALA...
  SNOWDOUN AND WOODCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3224 8641 3228 8648 3230 8649 3233 8648
      3236 8649 3241 8646 3240 8643 3243 8637
      3241 8631 3248 8631 3247 8629 3250 8626
      3246 8619 3243 8619 3240 8605 3242 8603
      3226 8611 3215 8640

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:02 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 23, 3:02 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT TUE JUL 23 2013

.DISCUSSION...

A MCS PRODUCING SPORADIC WIND DAMAGE AND SOME FLOODING IS ONGOING
ACROSS CENTRAL ALABAMA THIS AFTERNOON. EXPECT THE MCS AND
ASSOCIATED SEVERE THREAT TO EXIT OUR AREA EARLY THIS EVENING AS
IT MOVES OFF TO THE SOUTHEAST. THIS SHOULD END OUR RAIN CHANCES
FOR THE REST OF TODAY AND PROBABLY OVERNIGHT SINCE MANY AREAS WILL
HAVE BEEN WORKED OVER TWICE TODAY BY CONVECTION.

UNFORTUNATELY ONE MORE SHORTWAVE TROUGH IN THE OVERALL NORTHWEST
FLOW ALOFT IS FORECAST TO MOVE OVER THE GULF COAST STATES TOMORROW
AFTERNOON. MAINTAINED THE LIKELY POPS WEDNESDAY AFTERNOON FOR ALL
OF OUR CWA. THE MIDNIGHT CREW WILL HAVE TO EVALUATE ANY
SEVERE/FLOODING POTENTIAL FOR TOMORROW.

THE REMAINDER OF THE FORECAST PACKAGE WAS LEFT ESSENTIALLY
UNCHANGED. BOTH THE GFS AND ECMWF ADVERTISE AN ANOMALOUS UPPER
TROUGH MOVING OVER THE SOUTHEAST AT SOME POINT THIS WEEKEND...
WITH THE 12Z ECMWF BEING FAR STRONGER IN ITS DEPICTION OF THE
UPPER TROUGH. WITH THE DISCREPANCIES IN THE MODELS CONTINUING...
KEPT POPS AS THEY ARE FOR THE WEEKEND.

77/GLEASON

&&

.AVIATION...
18Z TAF DISCUSSION.

YET ANOTHER LINE OF THUNDERSTORMS WILL IMPACT MUCH OF CENTRAL
ALABAMA THIS AFTERNOON AS A TROPICAL AIRMASS REMAINS IN PLACE OVER
THE AREA. AS OF 18Z... THIS LINE STRETCHES FROM NEAR GWO TO GTR TO
JFX... MOVING SOUTH/SOUTHEAST. TRIED MY BEST TO TIME OUT TSRA FOR
BHM... EET... AND TCL. WILL PROBABLY HAVE TO DO A FEW AMENDMENTS
THROUGH THE AFTERNOON AS STORMS WILL LIKELY IMPACT ALL TAF SITES
AT SOME POINT BEFORE SUNSET.

LIKE YESTERDAY... SHOWERS AND THUNDERSTORMS SHOULD DIMINISH IN
COVERAGE AND INTENSITY THIS EVENING AND OVERNIGHT. WITH ALL THE
RECENT RAINFALL... EXPECTING SOME PATCHY FOG OVERNIGHT FOR MOST
SITES IF CLOUDS CAN CLEAR OUT.

77/GLEASON

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  87  69  87  65 /  40  60  20  10  10
ANNISTON    71  86  68  87  66 /  40  60  20  10  10
BIRMINGHAM  72  88  69  88  68 /  40  60  20  10  10
TUSCALOOSA  72  89  71  91  67 /  40  60  20  10  10
CALERA      71  87  70  88  68 /  40  60  20  10  10
AUBURN      69  87  70  89  68 /  40  60  20  20  10
MONTGOMERY  72  89  72  90  70 /  40  60  20  20  10
TROY        71  88  71  92  69 /  50  60  30  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 23, 12:58 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1258 PM CDT TUE JUL 23 2013

ALZ011>015-017>050-241800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1258 PM CDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ACROSS CENTRAL ALABAMA
THIS AFTERNOON AND EVENING. SOME AREAS MAY EXPERIENCE HEAVY RAINFALL
LEADING TO LOCALIZED FLASH FLOODING. ADDITIONALLY... SOME OF THE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH.
THE ACTIVITY SHOULD LOSE SOME INTENSITY BY 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THROUGH THIS EVENING DUE TO SEVERE WEATHER.

In the hours before

Local storm report, Jul 23, 2:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      3 WSW BESSEMER          33.35N 87.01W
07/23/2013                   JEFFERSON          AL   PUBLIC

            MINOR STREET FLOODING REPORTED IN THE MCCALLA AREA.

&&

AA
Local storm report, Jul 23, 2:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
239 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      3 NNE WARRIOR           33.86N 86.79W
07/23/2013                   BLOUNT             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED FLASH FLOODING IN WEST BLOUNT
            COUNTY. SEVERAL ROADS WERE IMPASSABLE. FLASH FLOODING IS
            ONGOING.

&&

AA
Local storm report, Jul 23, 2:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     6 E ASHCRAFT CORNER     33.51N 87.80W
07/23/2013                   TUSCALOOSA         AL   PUBLIC

            TREES REPORTED DOWN EAST OF DEMOPOLIS NEAR ARCOLA ROAD
            AND COUNTY ROAD 2.

&&

AA
Local storm report, Jul 23, 2:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     3 NE INVERNESS          33.44N 86.70W
07/23/2013                   SHELBY             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN NEAR CAHABA
            BEACH ROAD.

&&

AA
Special weather statement, Jul 23, 3:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
301 PM CDT TUE JUL 23 2013

ALZ021-028-029-037-038-040>043-047-232100-
AUTAUGA AL-CHAMBERS AL-CLAY AL-CLEBURNE AL-DALLAS AL-ELMORE AL-LEE
AL-LOWNDES AL-RANDOLPH AL-TALLAPOOSA AL-
301 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...AUTAUGA...
TALLAPOOSA...RANDOLPH...LOWNDES...NORTHWESTERN LEE...ELMORE...
DALLAS...SOUTHWESTERN CLEBURNE AND CLAY COUNTIES UNTIL 400 PM CDT...

AT 258 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT CHEAHA TO 7 MILES
WEST OF GOLDVILLE TO WIND CREEK STATE PARK TO LAY LAKE DAM TO GARDNER
ISLAND TO 7 MILES SOUTHWEST OF REHOBOTH...AND MOVING SOUTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LINEVILLE...
  LAKE WEDOWEE...
  DADEVILLE...
  WEDOWEE...
  CAMP HILL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3275 8514 3267 8570 3249 8588 3250 8589
      3260 8590 3241 8606 3241 8646 3197 8641
      3204 8718 3227 8748 3248 8742 3249 8711
      3272 8702 3254 8690 3271 8671 3275 8601
      3310 8601 3319 8617 3359 8574 3348 8530
TIME...MOT...LOC 2002Z 295DEG 36KT 3348 8570 3307 8586
          3287 8596 3293 8644 3241 8686 3210 8741
Local storm report, Jul 23, 3:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      DANNELLY FIELD          32.30N 86.39W
07/22/2013                   MONTGOMERY         AL   LAW ENFORCEMENT

            HEAVY RAINS CAUSED WATER TO RISE TO AROUND 6 INCHES IN
            THE PARKING LOT AT THE AIRPORT. NUMEROUS CARS HAD WATER
            SURROUNDING THEM. MOST OF THE WATER HAS RECEDED.

0553 PM     FLASH FLOOD      1 N CARTERS HILL        32.21N 86.12W
07/22/2013                   MONTGOMERY         AL   911 CALL CENTER

            12 INCHES OF WATER ACROSS HIGHWAY 231.

1030 AM     TSTM WND DMG     1 E DETROIT             34.03N 88.15W
07/23/2013                   LAMAR              AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN IN NORTHERN
            LAMAR COUNTY.

1052 AM     HEAVY RAIN       GADSDEN                 34.01N 86.01W
07/23/2013  E1.25 INCH       ETOWAH             AL   EMERGENCY MNGR

            MINOR STREET FLOODING ALONG HIGHWAY 411.

1100 AM     HAIL             GUIN                    33.97N 87.91W
07/23/2013  E0.25 INCH       MARION             AL   TRAINED SPOTTER

1135 AM     TSTM WND DMG     TWIN                    34.00N 87.86W
07/23/2013                   MARION             AL   PUBLIC

            PUBLIC REPORTED A TREE DOWN IN THE TWIN COMMUNITY.

1220 PM     TSTM WND DMG     4 WSW FAYETTE           33.68N 87.90W
07/23/2013                   FAYETTE            AL   911 CALL CENTER

            EMERGENCY MANAGER REPORTED TREES DOWN NEAR BLUE RIDGE
            CUTOFF AND HWY 96.

1220 PM     TSTM WND DMG     BANKSTON                33.67N 87.67W
07/23/2013                   FAYETTE            AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN ON HWY 18 IN
            BANKSTON.

1245 PM     TSTM WND DMG     OAKMAN                  33.71N 87.39W
07/23/2013                   WALKER             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES NEAR HWY 18 IN OAKMAN.

0115 PM     FLASH FLOOD      2 SW WARRIOR            33.80N 86.83W
07/23/2013                   JEFFERSON          AL   PUBLIC

            PUBLIC REPORTED FLASH FLOODING IN WARRIOR.

0121 PM     TSTM WND DMG     1 N COKER               33.26N 87.69W
07/23/2013                   TUSCALOOSA         AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN AT ROMULUS ROAD AND
            HWY 82.

0155 PM     HEAVY RAIN       5 ESE FULTONDALE        33.59N 86.71W
07/23/2013  U0.00 INCH       JEFFERSON          AL   PUBLIC

            WATER COVERING ROADS IN THE ROEBUCK AREA.

0210 PM     FLASH FLOOD      1 N DUNCANVILLE         33.10N 87.46W
07/23/2013                   TUSCALOOSA         AL   PUBLIC

            FLASH FLOODING REPORTED ALONG HWY 82 BETWEEN TUSCALOOSA
            AND DUNCANVILLE.

0210 PM     HEAVY RAIN       3 WSW BESSEMER          33.35N 87.01W
07/23/2013  U0.00 INCH       JEFFERSON          AL   PUBLIC

            WATER COVERING ROADS REPORTED IN THE MCCALLA AREA.

0210 PM     HEAVY RAIN       3 SW HOLT               33.21N 87.55W
07/23/2013  U0.00 INCH       TUSCALOOSA         AL   PUBLIC

            MINOR STREET FLOODING REPORTED AT THE UNIVERSITY OF
            ALABAMA.

0215 PM     TSTM WND DMG     3 NE INVERNESS          33.44N 86.70W
07/23/2013                   SHELBY             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN NEAR CAHABA
            BEACH ROAD.

0230 PM     TSTM WND DMG     1 NE DEMOPOLIS          32.53N 87.83W
07/23/2013                   MARENGO            AL   PUBLIC

            TREES REPORTED DOWN EAST OF DEMOPOLIS NEAR ARCOLA ROAD
            AND COUNTY ROAD 2.

0230 PM     FLASH FLOOD      3 NNE WARRIOR           33.86N 86.79W
07/23/2013                   BLOUNT             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED FLASH FLOODING IN WEST BLOUNT
            COUNTY. SEVERAL ROADS WERE IMPASSABLE. FLASH FLOODING IS
            ONGOING.

&&

AA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 4:44 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion46 min
Jul 23, 5:14 AM CDTSpecial Weather StatementBMXWalker, Winston61 min
Jul 23, 5:28 AM CDTSpecial Weather StatementBMXFayette47 min
Jul 23, 6:16 AM CDTSpecial Weather StatementBMXJefferson44 min
Jul 23, 10:53 AM CDTAreal Flood AdvisoryBMXEtowah112 min
Jul 23, 10:56 AM CDTSpecial Weather StatementBMXMarion64 min
Jul 23, 11:12 AM CDTSevere Thunderstorm WarningBMXLamar, Marion48 min
Jul 23, 11:26 AM CDTSpecial Weather StatementBMXFayette49 min
Jul 23, 11:41 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston3 hr
Jul 23, 12:07 PM CDTSpecial Weather StatementBMXFayette, Lamar, Walker, Winston53 min
Jul 23, 12:16 PM CDTSevere Thunderstorm WarningBMXFayette44 min
Jul 23, 12:33 PM CDTSpecial Weather StatementBMXPickens, Tuscaloosa57 min
Jul 23, 12:44 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker61 min
Jul 23, 1:11 PM CDTSpecial Weather StatementBMXJefferson64 min
Jul 23, 1:29 PM CDTAreal Flood AdvisoryBMXBlount, Jefferson, Pickens, St. Clair, Tuscaloosa, Walker3 hr
Jul 23, 1:34 PM CDTSpecial Weather StatementBMXGreene, Hale, Sumter56 min
Jul 23, 1:58 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Jefferson, St. Clair, Shelby and 3 more2 hr
Jul 23, 2:00 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Perry, Sumter60 min
Jul 23, 2:09 PM CDTSpecial Weather StatementBMXBibb, Chilton, Coosa, Shelby, Talladega66 min
Jul 23, 2:25 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Clay, Coosa, Hale, Marengo and 3 more2 hr
Jul 23, 2:30 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair3 hr
Jul 23, 2:59 PM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Clay, Coosa, Dallas, Marengo and 2 more2 hr
Jul 23, 3:01 PM CDTSpecial Weather StatementBMXAutauga, Chambers, Clay, Dallas, Elmore, Lowndes and 2 more59 min
Jul 23, 3:27 PM CDTAreal Flood AdvisoryBMXAutauga, Clay, Coosa, Dallas, Elmore, Lowndes and 2 more2 hr
Jul 23, 3:38 PM CDTSevere Thunderstorm WarningBMXElmore52 min
Jul 23, 3:58 PM CDTSpecial Weather StatementBMXBullock, Chambers, Lee, Macon, Montgomery, Pike62 min
Jul 23, 4:10 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Lee, Macon, Montgomery and 3 more2 hr
Jul 23, 4:33 PM CDTSevere Thunderstorm WarningBMXMacon42 min
Jul 23, 4:56 PM CDTSpecial Weather StatementBMXBarbour, Lee, Russell64 min
Jul 23, 5:23 PM CDTSevere Thunderstorm WarningBMXRussell37 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.